# SDR USAASB01054

- Difficulty date: February 21, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J, F
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1507 - ON CLIMB-OUT, AT FL100, THE B HYDRAULIC SYSTEM LOW PRESSURE LIGHT ILLUMINATED WITH HYDRAULIC QUANTITY INDICATING ZERO.  CAPTAIN DECLARED AN EMERGENCY AND THE FLIGHT RETURED TO FIELD AT CLT.  ON RETURN TO CLT, CREW SUSPECTS THE STANDBY HYDRAULIC PUMP FAILED AS IT FAILED TO MOVE THE FLAPS BEYOND FLAPS 10.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE DUE TO FEAR OF HOT BRAKES.  MAINTENANCE FOUND THE HYDRAULIC FLEX LINE FROM THE B ELECTRIC PUMP TO THE HYD MODULE RUPTURED.  REMOVED AND REPLACED FLEX LINE.  ALSO, REMOVED AND REPLACED STANDBY HYDRAULIC PUMP (P/N 165W01020), B SYSTEM ELECTRIC HYDRAULIC PUMP (P/N MPEV3-056-9), NR 2 ENGINE HYDRAULIC PUMP (P/N 65075-06) AND ALL ASSOC
